# SDR SIMA04515

- Difficulty date: February 14, 2000
- Submitted: April 6, 2001
- Operation: Air carrier
- Aircraft: N254AE
- Make and model: Saab 340B
- Aircraft serial: 340B254
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBP - DURING MBV, FOUND LEFT NACELLE INBOARD SIDE HAS CRACK BEYOND LIMITS.  INSTALLED FABRICATED DOUBLER IAW SAAB STATEMENT 340SDS00870.  (M)
